# SDR AALA200800039

- Difficulty date: January 6, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- Aircraft time: 51,935 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Broken
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJU  INFLIGHT T1480/06JAN - WHEN RETRACTING LANDING GEAR CREW HEARD A LOUD NOISE FOLLOWED BY NOSE GEAR DOOR AMBER LIGHT.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR UPLOCK ACTUATOR ATTACHMENT FITTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
